# SDR N6WA20131223003

- Difficulty date: December 23, 2013
- Submitted: December 26, 2013
- Operation: Air carrier
- Aircraft: N653CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10129
- Aircraft time: 24,805 hours, 17,762 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Contaminated
- Location: Pitit/Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

STALL FAIL WARNING CAUTION MESSAGE.  INSPECTED & FOUND WATER IN THE PITOT SYSTEM.  DRAINED WATER FROM DRAIN TUBES IAW CRJ 700 AMM 34-11-00, OPERATIONS CHECKED GOOD AT THIS TIME.
